# SDR FDKA200604062

- Difficulty date: April 10, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 13,374 hours, 12,559 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL CAUTION MESSAGE.  MAINTENANCE RESET SYSTEM AND OPS CHECKED GOOD.
